MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdqs0010 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported miniloc needle with loose safety lock.Device was not used on a patient.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history, applicable previous investigation(s), labeling, applicable manufacturing records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of damaged safety mechanism was confirmed but the exact cause remains unknown.One 20 ga x 0.75 in miniloc infusion set was returned for evaluation.The orange component from the safety mechanism was returned detached from the winged needle housing.No apparent material damage was visible on the plastic components of the device.The needle was observed to be bent; however, it is unknown if the bend occurred during or after use.The safety mechanism could not be activated without proper assembly of the components.The orange component was able to be reinserted in the safety mechanism housing which allowed proper functionality of the safety mechanism.The condition of the device prior to use is unknown, the exact cause could not be determined.A lot history review (lhr) of asdqs0010 showed no other similar product complaint(s) from this lot number.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10314939
Report Number3006260740-2020-02675
Device Sequence Number11625859
Product Code FPA
UDI-Device Identifier00801741048784
UDI-Public(01)00801741048784
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberN/A
Device Catalogue NumberS02020-75
Device Lot NumberASDQS0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Event Location Hospital
Initial Date Received by Manufacturer 07/03/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1